In a message dated 1/26/1999 9:48:26 PM Central Standard Time, email @ redacted writes: << I also have been told that improved control on the pump can make retinopathy worse. >> ================ I do not understand this at all. Is this true? Now that I have called the nurse so she can start working on my insurance company and I am going to start hearing bad things abot the pump. I have not been back to the eye doctor since I was diagnosed because my eyes are just now leveling out. The nurse keeps assuring me that I do not have retinopathy, but I guess that is my worse fear. I feel like I have such a fear that I am almost going to be willing something to be wrong. Have been trying to call my eye Dr. all week, but have been so busy that I think about it at the wrong time. Anyway, I thought the pump was suppose to help prevent further complications.
-- BEGIN included message
- To: email @ redacted
- Subject: Re: [IP] Tingling & Numbness
- From: email @ redacted
- Date: Tue, 26 Jan 1999 22:43:50 EST
- Reply-To: email @ redactedIn a message dated 1/26/1999 6:48:16 PM Eastern Standard Time, email @ redacted writes: << On Mon, 25 Jan 1999 "Kaliszewski, Kristine" <email @ redacted> wrote: > For a couple of weeks, after about a month of pumping, I got > numbness and tingling in my feet and hands (like they were asleep). > I've only had diabetes for 6 years and never have had a problem > > before with neuropathy. I haven't had a problem for almost a week > now. I always could still feel pricks and everything. >> I have been on the pump about two months now and also recently noticed tingling and numbness in my hands and fingers. I have been tested for neuropathy in the past and told I did not have it, at least in my feet. I do have carpal tunnel syndrome however. I also have been told that improved control on the pump can make retinopathy worse. I saw the retina specialist today and happily, my eyes are still stable (about 9 yeras ago I had repeated hemorrages from weak blood vessels, with no obvious source orf bleeding -- no new blood vessels). Maybe the tingling in the hands is similar to what can happen with the eyes. My endo was seroius about the possible eye problems and I got a letter from teh eye doctor before I went on the pump. Phyllis ---------------------------------------------------------- Insulin-Pumpers website http://www.insulin-pumpers.org/
-- END included message